# SDR SWAA2023080473071

- Difficulty date: June 29, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 BL 0 LT SIDE AT CENTER SECTION 2023-422187CRACK ON SUPPORT ANGLE (BRACKET) LOCATED BS 695 BL 0 LT SIDE AT CENTER SECTION<[01] REPLACED SUPPORT ANGLE (BRACKET) LOCATED BS 695 BL 0 LT SIDE AT CENTER SECTION IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED SUPPORT ANGLE (BRACKET) LOCATED BS 695 BL 0 LT SIDE AT CENTER SECTION IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW RII CERTIFIED
